# SDR IXXA07SMN026S

- Difficulty date: January 13, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AN IMPROPER REPAIR FROM STATION FS 290 TO STATION FS 330 LONGERON 30, REMOVED EXISTING REPAIR.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND, AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS. IAWDC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-3-1, AD 2005-18-07, BOEING MESSAGE NUMBER 1-274569452-5 DATED 01-17-07, BOEING MESSAGE NUMBER 1-290998891-2 DATED 01-17-07, SEMAN DRAWING NUMBER ED-4414 DATED 01-17-07 AND ATI ENGINEERING ORDER 53-DC8-2452.  COMPLETED FAA FORM 8110-9 DATED 02-17-07.
